# SDR CA000511038

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Cessna 172M
- Aircraft time: 8,295 hours
- Engine: Lyc O320E2D
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 052323113
- Condition: Cracked
- Location: Te Flap
- Component: Control Surface, Cessna
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) FOLLOWING A SIMULATED FORCED APPROACH, THE INSTRUCTOR AND STUDENT HEARD A LOUD BANG AS THE FLAPS WERE RETRACTING.  THE FLAPS CONTINUED TO RETRACT TO THE FULL UP POSITION AND THE FLIGHT CONTINUED BACK TO BASE AND LANDED UNEVENTFULLY.MAINTENANCE PERSONNEL FOUND THAT THE LEFT INBOARD FLAP TRACK (RIB ASSY) HAS CRACKED.
